# SDR FDEA200810304620

- Difficulty date: October 30, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500063C
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 760, STR -24L FRAME UPPER J-ANGLE DENTED.  REPAIRED FRAME STA 760, STR  -24L IAW SRM 53-00-07, 51-40-02. NOTE: SUBSEQUENCT INSPECTIONS ARE REQUIRED IAW SRM 53-00-07, PAGE 208, REPAIR 5, DETAIL III AND PAGE 210, TABLE II . THIS IS A CLASS "B" REPAIR WITH FOLLOW UP INSPECTIONS REQUIRED . HFEC AND DETAILED INSPECTION REQUIRED EVERY 12,000 FLIGHT CYCLES REF 53-00-01, FIG 201, SHEET 10 OF 15, TABLE II. (SEE SDR 08-4638 FOR CORRECT REPAIR INFORMATION).
